Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Heaviness in eyelids, dizziness and fatigue in the mornings. On nebicard. Advice

I am aged 70 .I get little dizzy in the mornings ie giddyness .Feel tired too often.As the day progresses I feel better .I walk for 20 to 30 mins daily,about four to five times in a week.I take nebicard 2.5 mg for BP tow times daily mornings and night .I also feel a mild form of eye pressure and feel sometimes heavy on the eye lids.Feel the sress if I undertake strenous tasks like filling a BANK forms etc for a bank transactions etc.Normally I keep my cool but these days I lose it often.ESWARA CHANDRAMOULI
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Eswaraji, Though your symptoms are suggestive of just fatigue, they may be indicative of other conditions too. You need to rule out the following conditions:
1. Is your BP becoming too low... in that case your medication may need t be changed.
2. You need to get your eyes examined with a good ophthalmologist who will also look at your retina in detail and also check your eye pressure with an instrument called applanation tonometer. At your age, i would expect some amount of cataract but more importantly we do not want to miss early glaucoma.
3. It could be something as simple as fatigue or a change of glasses...
nevertheless, it is advisable that you get a consultation.
ajit hazari
Answered: Wed, 12 Jun 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor